Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Experiencing burning sensation in chest and unable to sleep properly. Worrisome

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
I am 32, male. I am experiencing an irritation ( sort of burning) in the left side of my chest for the past couple of days. As a result havent been able to sleep properly as well. My doctor says its due to acidity but am
Not convinced.Also, i have recovered from hepatitis A a few days back.. I have no medical
History and am fairly active. please advise as am a bit worried about this.
Posted Thu, 3 Jan 2013 in Lung and Chest disorders
Answered by Dr. Ganesh Sanap 37 minutes later
Hepatitis A is not related to chest pain or burning sensation at all. I think your physician is correct regarding diagnosis of gastritis.

If you are having severe chest pain then it is serious condition. However, at your age it very less likely that cardiac problem occurs. Just for precaution, you can get your ECG done from your physician.

Don't worry too much, you’re nearly normal healthy adult.

Hope I have answered your query. If any doubts, then please let me know.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor